# SDR SWAA2015121847288

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 27,970 hours, 16,320 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547501
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, 19 INCHES FRONT SPAR VERTICAL STIFFENER CRACKED AT STATION 92.70.  REPAIRED STIFFENER IAW SRM.
